Ask The Doctor > Questions & Answers > Depo side effects or..?

Depo side effects or..?

Patient: So I’ve been on the depo shot since October and since the I have been sexually active. I have a history of acid reflux/gerd and indigestion. I also have a family medical history of severe kidney stones as well as fibroids in the uterus. I’ve been having crazy symptoms. What’s happening?

 

 

Symptoms: Weight gain (especially in the stomach, seems more bloated than fatty), intense lower back pain (occasionally spreads up to the center of my back), occasional pelvic pain, a pinching feeling behind my belly button, thick dark brown discharge, random heart flutters, high heart rate, a feeling like there’s something behind my right lower rib and occasional muscle spasms there, and random nausea.

 

 

Doctor: Thank you for writing to us.You may have PCOD based on the symptoms you have described. PCOD has some of the sympto ms you have described. It has these symptoms:Irregular periodsCysts in ovariesHeadachesIrregular heart rate sometimesFacial hairPelvic painYou need to see a Doctor to get a USG done of the pelvis. This will help you to diagnose it. Treatment of PCOD is by taking OCPs or surgical excision of ovary if it is serious.Hope this helps you. All the best.

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment